No Cover Image

Journal article 287 views 121 downloads

Algebraic localization from power-law couplings in disordered quantum wires

Thomas Botzung, Davide Vodola Orcid Logo, Piero Naldesi, Markus Muller, Elisa Ercolessi, Guido Pupillo

Physical Review B, Volume: 100, Issue: 15

Swansea University Authors: Davide Vodola Orcid Logo, Markus Muller

Published in: Physical Review B
ISSN: 2469-9950 2469-9969
Published: American Physical Society (APS) 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Professional Services
Issue: 15